MathSciNet Relay Station
MathSciNet bibliographic data
MR1124980 (92j:35018) 35B65 (35A30 35J60)
Caffarelli, Luis A. The regularity of mappings with a convex potential. J. Amer. Math. Soc. 5 (1992), no. 1, 99–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement